Metrics

From
A Theoretical Analysis for n-species Competition for Aphid Population in Limited Resources: A Modeling Study by Rajan K Sharma, Shyam Sundar and D. Kandu American Journal of Applied Mathematics and Statistics. 2014, 2(3), 157-159 doi:10.12691/ajams-2-3-10
Views
10858
Html 10429
Abstract 429
15 May 2014 (publication date) through 06 April 2020 *
20.46 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 4124
PDF2222
Epub585
XML936
PPT0
Figures193
Tables188
Export: 1955
RIS529
BibTex789
Endnote637
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com